On the structure of binary self-dual codes having an automorphism a square of an odd prime (with R. Russeva and N. Yankov)


Буюклиева, Стефка (2005) On the structure of binary self-dual codes having an automorphism a square of an odd prime (with R. Russeva and N. Yankov) IEEE Trans. Inform. Theory, vol. 51, pp. 3678-3686. Print ISSN 0018-9448


 http://ieeexplore.ieee.org/abstract/document/1512442/
  Статия
 -


Природни науки, математика и информатика Математика

Natural sciences, mathematics and informatics Mathematics

 Издадено
  1706
 Стефка Буюклиева

1. Masaaki Harada, Binary extremal self-dual codes of length 60 and related codes, Designs, Codes and Cryptography, vol. 86.pp. 1085--1094, 2018.

Научният архив поддържа инициативата за отворен достъп OAI 2.0 с начален адрес: http://da.uni-vt.bg/oai2/